# SDR 9508873205

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Yellow Hyd Syst
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL280, RECEIVED HYD Y RSVR LO LVL MESSAGE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO AND LANDED WITHOUT INCIDENT WITH EMERGENCY EQUIPMENT STANDING BY.  MAINTENANCE REPLACED AN 'O' RING ON THE HYDRAULIC POWER TRANSFER UNIT HYDRAULIC FITTING, SERVICED YELLOW HYDRAULIC SYSTEM RESERVOIR.  LEAK AND OPERATIONAL CHECK OK.
